# SDR FDEA202407311071

- Difficulty date: July 31, 2024
- Submitted: July 31, 2024
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 46,716 hours, 19,818 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Warning Light
- Part number: 2LA00269900
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON POSTFLIGHT, R1 DOOR ESCAPE SLIDE RELEASE WARNING LIGHT INOP, BUZZER OPERATES   NORMALLY.    RELEASED FOR SERVICE PER MEL : 52-XX-XX-XX  CAT C EXP :  AUG24 - R1__ CREW ENTRY DOOR ESCAPE SLIDE WARNING SYSTEM LIGHTS - INOP."    R1 DOOR BUZZER OPERATES NORMAL, ITEM PLACED ON MEL.   REMOVED AND REPLACED DOOR WARNING LIGHT IN REF TO  AMM 52-73-11-04-01. OPS CHECK   GOOD.  A/C OK FOR SERVICE.
